My mother in law broke her shoulder a week ago, she has been very agitated, has no appetite and seems to be in a lot of pain. Should we stop giving the drug? She also is very confused, more so than normal and cannot tell us want her needs are. And she weighs under 100lbs. Please advise.
Codeine and narcotics can cause confusion by themselves. The pain could be causing loss of appetite. Don't stop the tylenol, it could cause more pain. Get hold of a doctor ASAP and let him know. There are pain meds out there that don't have the drowsy, dizzy, and confusion as side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Tylenol with Codeine 3 - I have been taking this drug since puberty for chronic migrains and now at?
Posted 22 Apr 2011 • 3 answers
Posted 1 May 2011 • 3 answers
Posted 17 Jul 2011 • 2 answers
Posted 4 May 2014 • 1 answer